Previous |  Up |  Next


Title: On continuity of linear transformations commuting with generalized scalar operators in Banach space (English)
Author: Vrbová, Pavla
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 97
Issue: 2
Year: 1972
Pages: 142-150
Category: math
MSC: 47A65
idZBL: Zbl 0239.47016
idMR: MR0333816
DOI: 10.21136/CPM.1972.117759
Date available: 2009-09-23T08:21:44Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] C. Foia\c s: Une applications des distributions vectorielles à la téorie spectrale.Bull. Sc. Math., 84, 1960, 147-158. MR 0123193
Reference: [2] C. Foia\c s: Spectral Capacities and Decomposable Operators.Rev. Roum. Math., 13, 1968, 1537-1543. MR 0250093
Reference: [3] L. Hörmander: Linear paгtial differential operators.1963.
Reference: [4] B. E. Johnson: Continuity of linear operators commuting with continuous linear operators.Trans. Ameг. Soc. 128, 1967, 88-102. Zbl 0158.14405, MR 0213894
Reference: [5] B. E. Johnson A. M. Sinclair: Continuity of linear operators commuting with continuous linear oþerators II.(preprint).


Files Size Format View
CasPestMat_097-1972-2_3.pdf 897.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo